Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 6, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 1, 2010, 3:58 PM CDT for Merrick County, Nance County, Nebraska. It was in force for 18 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 1, 2010, 4:16 PM CDT
- In force
- 18 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Merrick County, NE, Nance County, NE
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:04 PM CDT | HAIL 0.88 | Genoa, NE | |
| Jun 1, 4:06 PM CDT | HAIL 1.5 | 1 N Genoa, NE | |
| Jun 1, 4:06 PM CDT | HAIL 1.5 | N Genoa, NE | |
| Jun 1, 4:20 PM CDT | HAIL 1 | Silver Creek, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 8:46 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
953
WFUS53 KGID 012058
TORGID
NEC121-125-012130-
/O.NEW.KGID.TO.W.0006.100601T2058Z-100601T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
358 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
EASTERN NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 430 PM CDT
* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GENOA...OR 24 MILES WEST OF COLUMBUS...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SILVER CREEK AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4131 9764 4131 9789 4148 9796 4153 9775
4153 9771 4152 9770 4140 9770 4139 9760
4138 9759 4133 9759
TIME...MOT...LOC 2058Z 245DEG 19KT 4142 9780
$$
BRYANT2 follow-up statements
076
WWUS53 KGID 012107
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
407 PM CDT TUE JUN 1 2010
NEC121-125-012130-
/O.CON.KGID.TO.W.0006.000000T0000Z-100601T2130Z/
NANCE NE-MERRICK NE-
407 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME NORTHEASTERN
MERRICK AND NORTHEASTERN NANCE COUNTIES UNTIL 430 PM CDT...
AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GENOA...OR 19 MILES WEST OF COLUMBUS...MOVING
NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4136 9761 4135 9780 4148 9789 4153 9775
4153 9771 4152 9770 4140 9770 4139 9760
TIME...MOT...LOC 2107Z 245DEG 19KT 4145 9771
$$
BRYANT724
WWUS53 KGID 012116
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT TUE JUN 1 2010
NEC121-125-012125-
/O.CAN.KGID.TO.W.0006.000000T0000Z-100601T2130Z/
NANCE NE-MERRICK NE-
416 PM CDT TUE JUN 1 2010
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN MERRICK AND
NORTHEASTERN NANCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEASTERN MERRICK COUNTY AND EASTERN NANCE COUNTY UNTIL 500 PM
CDT.
LAT...LON 4136 9761 4135 9780 4148 9789 4153 9775
4153 9771 4152 9770 4140 9770 4139 9760
TIME...MOT...LOC 2115Z 245DEG 19KT 4147 9766
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:54 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 1, 2:54 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 254 PM CDT TUE JUN 1 2010 .SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. THE MAIN CONCERN WILL BE THE CHANCE OF SEVERE THUNDERSTORMS TONIGHT. ITS ALREADY BEEN AN ACTIVE DAY WITH ONE ROUND OF SEVERE WEATHER HAVING MOVED ACROSS THIS MORNING. THE MAIN QUESTION IS WHAT WILL HAPPEN LATE THIS AFTERNOON/EVENING AS A FRONTAL BOUNDARY CURRENTLY LOCATED FROM SOUTHEAST SOUTH DAKOTA INTO SOUTHWEST NEBRASKA CONTINUES TO DROP SOUTH AS A SURFACE LOW MOVES INTO WESTERN KANSAS. THERE WILL BE PLENTY OF INSTABILITY IN PLACE WITH BOTH THE 12Z NAM AND GFS SHOWING MLCAPE VALUES OF 3000-4000 J/KG ACROSS PARTS OF SOUTH CENTRAL NEBRASKA LATE THIS AFTERNOON INTO THE EARLY EVENING. DEEP LAYER SHEAR IS ALSO SUFFICIENT FOR SUPERCELLS...WHILE LOW LEVEL SHEAR INCREASES NEAR THE BOUNDARY LATE THIS AFTERNOON. THE SOUTH CENTRAL NEBRASKA PORTION OF THE FORECAST AREA INITIALLY APPEARS TO BE THE AREA UNDER THE GREATEST THUNDERSTORM/SEVERE WEATHER THREAT THIS AFTERNOON WITH WARM MID-LEVEL TEMPERATURES HELPING KEEP A CAP IN PLACE ACROSS MUCH OF NORTH CENTRAL KANSAS. THE MAIN THREAT FROM THE STORMS SHOULD BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE WITH ANY STORM NEAR THE BOUNDARY...ESPECIALLY AS THE LOW LEVEL JET INCREASES THIS EVENING. THE 12Z NAM SUGGESTS AN MCS WILL ROLL SOUTHEAST ACROSS THE FORECAST AREA TONIGHT...WHILE THE GFS KEEPS MOST OF THE CONVECTION ACROSS THE NORTHERN HALF OF NEBRASKA. GENERALLY THINK THAT THE GFS KEEPS THINGS TOO FAR NORTH AND PREFER THE NAM AND ITS IDEA OF FEEDING THE CONVECTION ON THE NORTHERN PERIPHERY OF THE LOW LEVEL JET/H85 MOISTURE TRANSPORT VECTORS. THE FRONTAL BOUNDARY EVENTUALLY DROPS SOUTH OF THE FORECAST AREA LATE TONIGHT WITH SURFACE HIGH PRESSURE BUILDING INTO THE FORECAST AREA FROM THE NORTHERN PLAINS. THIS WILL TAKE THE HIGHER/BETTER CHANCE OF THUNDERSTORMS TO THE SOUTH AND EAST OF THE FORECAST AREA ON WEDNESDAY...THOUGH THERE ARE STILL A FEW LINGERING WEAK UPPER WAVES MOVING ACROSS...SO WILL HOLD ONTO A CHANCE OF THUNDERSTORMS THROUGH THE DAY. A FEW THUNDERSTORMS COULD ALSO DEVELOP ACROSS THE HIGH PLAINS ON WEDNESDAY AFTERNOON WHICH MAY WORK THEIR WAY TOWARDS WESTERN PORTIONS OF THE FORECAST AREA WEDNESDAY EVENING. THERE IS NOT MUCH OF A FOCUS FOR THE CONVECTION ONCE THE SUN SETS...SO WILL COUNT ON MOST OF THOSE STORMS DIMINISHING BY THE OVERNIGHT HOURS WEDNESDAY NIGHT INTO THURSDAY MORNING. .LONG TERM...STARTING 12Z THURSDAY...PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION THROUGH EARLY NEXT WEEK. ZONAL FLOW WILL DOMINATE THE UPPER LEVEL PATTERN THROUGH MUCH OF THE EXTENDED...WITH THE UPPER LEVEL JET STREAM NEAR OR JUST NORTH OF OUR CWA. SEVERAL SMALL-SCALE PERTURBATIONS WORKING THROUGH THE MEAN FLOW COULD BRING CHANCES FOR PRECIPITATION DURING MOST ANY DAY DURING THE EXTENDED...BUT HAVE TRIED TO KEEP POPS RELEGATED TO TIME PERIODS WHERE ADDITIONAL FORCING THROUGH SURFACE FRONTS OR LOW LEVEL JETS WILL BE ACCOMPANYING THESE MID LEVEL PERTURBATIONS. CURRENTLY KEEPING THURSDAY DRY AS SURFACE RIDGING WORKS OVERHEAD. HAVE THEN TRANSITIONED TO SLIGHT POPS ACROSS OUR NORTHEAST THURSDAY NIGHT AS A WEAK SURFACE BOUNDARY PUSHES THROUGH. SOME GUIDANCE SUGGESTS PRECIPITATION WILL OCCUR FARTHER SOUTHWEST ALONG THE BOUNDARY...HOWEVER HAVE RELEGATED CHANCES FOR RAIN TO OUR NORTHEAST AS THIS IS ALSO WHERE THE BEST OMEGA IN ASSOCIATION WITH A PERTURBATION PASSING OVERHEAD IS PROJECTED TO BE. THIS WEAK SURFACE BOUNDARY IS EXPECTED TO STALL OVER NORTHERN OR CENTRAL KANSAS DURING THE DAY FRIDAY...WITH DRY CONDITIONS EXPECTED FOR ALL LOCATIONS EXCEPT OUR EAST...WHERE LINGERING PRECIPITATION MAY BE POSSIBLE FRIDAY MORNING. BOTH THE OPERATIONAL GFS AND EC ADVERTISE A WEAK LLJ RIDING NORTHWARD OVER THE SURFACE BOUNDARY FRIDAY NIGHT. ENOUGH LOW LEVEL CONVERGENCE AND THETA-E ADVECTION SHOULD EXIST JUST NORTH OF THE SURFACE BOUNDARY TO PRESENT PRECIPITATION TO MUCH OF OUR CWA FRIDAY NIGHT. HAVE MAINTAINED CHANCES POPS ACROSS MUCH OF THE CWA FRIDAY NIGHT AS A RESULT. KEPT THE NEXT FEW PERIODS DRY UNTIL THE PASSAGE OF A WEAK SURFACE BOUNDARY SUNDAY NIGHT INTO MONDAY MORNING. THE NEXT MID LEVEL PERTURBATION THEN IMPACTS THE AREA TUESDAY INTO TUESDAY NIGHT...PRESENTING YET ANOTHER CHANCE FOR RAIN DURING THE EXTENDED. HAVE MAINTAINED NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES FOR THE CWA THURSDAY THROUGH SUNDAY...WITH COOLER AIR THEN WORKING IN BEHIND THE WEAK SURFACE FRONT SUNDAY NIGHT INTO MONDAY MORNING. && .AVIATION...18Z KGRI TAF. VFR CONDITIONS TO PERSIST AT KGRI THROUGH THIS EVENING...AT WHICH TIME AN APPROACHING COLD FRONT WILL BRING THUNDERSTORMS WITH MODERATE TO PERHAPS HEAVY RAINFALL AND LOWERING CLOUD BASES HEADING INTO WEDNESDAY MORNING. THUNDERSTORM ACTIVITY IS EXPECTED NEAR THE KGRI TERMINAL AFTER 02Z. GUSTY-VARIABLE WINDS WILL BE POSSIBLE IN AND NEAR THESE THUNDERSTORMS...WITH SURFACE WINDS TRANSITIONING TO MORE OF A NORTHERLY DIRECTION POST-FROPA. STRATUS POST-FROPA IS EXPECTED TO TAKE KGRI INTO IFR LEVELS BY 14Z WEDNESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 3:21 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 321 PM CDT TUE JUN 1 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 321 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND WILL PERSIST INTO TONIGHT. SOME OF THE STORMS WILL BE SEVERE...WITH LARGE HAIL TO THE SIZE OF GOLF BALLS AND STRONG DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY HAZARDS...ALTHOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAIN IN EXCESS OF ONE INCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT THUNDERSTORM CHANCES CONTINUE WEDNESDAY THROUGH FRIDAY NIGHT...AND THEN RETURN TO THE FORECAST SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 1, 11:09 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1109 AM CDT TUE JUN 1 2010 NEZ077-087-011700- FILLMORE NE-THAYER NE- 1109 AM CDT TUE JUN 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THAYER AND SOUTHEASTERN FILLMORE COUNTIES UNTIL NOON CDT... AT 1107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELVIDERE...OR 42 MILES SOUTH OF YORK... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALEXANDRIA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4017 9763 4035 9765 4038 9736 4018 9736 TIME...MOT...LOC 1609Z 264DEG 24KT 4027 9752 BRYANT
Local storm report, Jun 1, 11:21 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 AM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL BRUNING 40.34N 97.56W
06/01/2010 E1.00 INCH THAYER NE TRAINED SPOTTER
&&
KINGSpecial weather statement, Jun 1, 3:27 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
327 PM CDT TUE JUN 1 2010
NEZ041-012100-
NANCE NE-
327 PM CDT TUE JUN 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NANCE COUNTY UNTIL 400
PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELGRADE...OR 37 MILES WEST OF COLUMBUS...
MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN NANCE COUNTY.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4152 9770 4146 9770 4133 9823 4147 9827
4148 9816 4148 9810 4150 9808 4150 9804
4152 9803 4151 9791 4153 9788 4153 9771
TIME...MOT...LOC 2027Z 247DEG 22KT 4147 9803
BRYANTLocal storm report, Jun 1, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 N FULLERTON 41.39N 97.97W
06/01/2010 E0.50 INCH NANCE NE LAW ENFORCEMENT
DIME SIZE HAIL WITH HEAVY RAIN
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:16 AM CDT | Special Weather Statement | GID | Harlan | 29 min |
| Jun 1, 5:17 AM CDT | Special Weather Statement | GID | Harlan | 28 min |
| Jun 1, 5:21 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 39 min |
| Jun 1, 5:42 AM CDT | Severe Thunderstorm Warning | GID | Harlan | 48 min |
| Jun 1, 6:20 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 40 min |
| Jun 1, 6:30 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 45 min |
| Jun 1, 7:23 AM CDT | Special Weather Statement | GID | Webster | 37 min |
| Jun 1, 7:31 AM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 44 min |
| Jun 1, 8:07 AM CDT | Special Weather Statement | GID | Nuckolls | 23 min |
| Jun 1, 8:11 AM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls, Thayer, Webster | 49 min |
| Jun 1, 8:36 AM CDT | Special Weather Statement | GID | Buffalo | 24 min |
| Jun 1, 8:54 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 19 min |
| Jun 1, 11:09 AM CDT | Special Weather Statement | GID | Thayer | 51 min |
| Jun 1, 11:13 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 27 min |
| Jun 1, 3:27 PM CDT | Special Weather Statement | GID | Nance | 33 min |
| Jun 1, 3:32 PM CDT | Severe Thunderstorm Warning | GID | Nance | 43 min |
| Jun 1, 4:12 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 28 min |
| Jun 1, 4:24 PM CDT | Special Weather Statement | GID | Merrick | 51 min |
| Jun 1, 4:35 PM CDT | Severe Thunderstorm Warning | GID | Polk | 25 min |
| Jun 1, 5:17 PM CDT | Special Weather Statement | GID | Polk | 43 min |
| Jun 1, 5:43 PM CDT | Special Weather Statement | GID | York | 32 min |
| Jun 1, 5:46 PM CDT | Severe Thunderstorm Warning | GID | York | 29 min |
| Jun 1, 6:11 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 49 min |
| Jun 1, 6:43 PM CDT | Areal Flood Advisory | GID | York | 5 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.